# SDR SWAA041242

- Difficulty date: May 2, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 63,613 hours, 34,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND BULKHEAD WEB AT BS 178, LBL 7 TO LBL 8, CRACKED.  REPAIRED BULKHEAD WEB PER SRM.
